# SDR TWRA97205

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON B-SERVICE, EVAC LIGHT INOP AT TOP OF STAIRWAY UPPER DECK.  REPAIRED EVAC WIRING PER 33-51-00 WDM, OPS CHECK OK PER 33-51-00 PAGE 501 MM.  (M)
